# SDR CA030707005

- Difficulty date: July 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,141 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT WAS TAKING OFF AND CLIMBING. HE WAS ABOUT 40 FT INTO THE AIR AND HEARD A LOUD BANG. LANDED IMMEDIATELY. THE ENGINE WAS SHUT DOWN. THE AIRCRAFT WAS GROUNDED. ENGINEER SENT TO THE LOCATION FOR INVESTIGATION. THE INSPECTION REVEAL POSSIBLE DAMAGE OF MODULE 2 AND 3.
